MAUDE Adverse Event Report: TORNIER S.A.S. LATITUDE TOTAL ELBOW ULNAR CAP SMALL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER S.A.S. LATITUDE TOTAL ELBOW ULNAR CAP SMALL; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DKY067
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Synovitis (2094); Fluid Discharge (2686)
Date of Event 07/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a primary left elbow replacement.The patient had a history of a chronic discharging sinus around the elbow's suture line, leading to multiple drainage procedures and samples taken, but no specific organism was identified.The diagnosis was aseptic synovitis.The patient had other prosthetic joints without issues such as metal sensitivity or infection.During the procedure, a new sterile component replaced the ulna locking cap, while other components remained unchanged.Extensive synovial debridement was performed, multiple tissue samples were taken, and the area was thoroughly cleansed.The surgical team was able to close the tissues and skin after the procedure.
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided on a supplemental report.H3 other text : the device has been discarded.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
LATITUDE TOTAL ELBOW ULNAR CAP SMALL
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17575404
Report Number3000931034-2023-00254
Device Sequence Number8367888
Product Code PHX
UDI-Device Identifier00846832010905
UDI-Public00846832010905
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDKY067
Device Lot Number2625AX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/24/2023
Supplement Date Received by Manufacturer10/04/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight53 KG